# SDR ASO2004F00020

- Difficulty date: May 30, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 17300221
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, UPON GEAR RETRACTION, THE CREW HEARD A STRANGE NOISE FROM THE GEAR WITH ALL INDICATIONS SHOWING NORMAL.  WHEN PASSING THROUGH 2,000 FEET THE CREW RECEIVED A GEAR DISAGREE EICAS WARNING MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW ELECTED TO SELECT THE GEAR DOWN AT WHICH TIME ALL INDICATIONS WERE NORMAL AND ALL AURAL MESSAGES DISCONTINUED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED, LANDING SAFELY.  MAINTENANCE ADJUSTED THE WEIGHT ON WHEELS (WOW) SENSOR UPON DISCOVERING THE GAP WAS OUT OF LIMITS.  MAINTENANCE ALSO NOSE JACKED THE AIRCRAFT AND OPERATED THE GEAR FIFTEEN TIMES.  OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
